MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Mazzoleni D, Zucco D. Convex combinations of low eigenvalues, Fraenkel asymmetries and attainable sets. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35140
Mazzocco M. Algebraic Solutions to the Painlevé-VI Equation and Reflection Groups. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5574
Mazzocco M. Picard and Chazy solutions to the Painlevé VI equation. Math. Ann. 321 (2001) 157-195 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3118
Mazzocco M. Kam theorem for generic analytic perturbations of the Guler system. Z. Angew. Math. Phys. 48 (1997), no. 2, 193-219 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1038
Matteini T. An irreducible symplectic orbifold of dimension 6 with a Lagrangian Prym fibration.; 2014.
Matteini T. Holomorphically symplectic varieties with Prym Lagrangian fibrations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7434
Matias J, Morandotti M, Santos PM. Homogenization of functional with linear growth in the context of A-quasiconvexity. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7436
Matias J, Morandotti M. Homogenization problems in the Calculus of Variations: an overview. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34455
Matassa M. A modular spectral triple for κ-Minkowski space. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34895
Matassa M. Non-commutative integration for spectral triples associated to quantum groups. 2014 .
Matassa M. Quantum dimension and quantum projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34764
Massarenti A. Biregular and Birational Geometry of Algebraic Varieties. 2013 .
Mason P, Boscain U, Chitour Y. Common Polynomial Lyapunov Functions for Linear Switched Systems. SIAM J. Control Optim. 45 (2006) 226-245 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2181
Mason P, Boscain U, Chitour Y. On the minimal degree of a common Lyapunov function for planar switched systems. 43rd IEEE Conference on Decision and Control, 2004, 2786 - 2791 Vol.3 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4834
Mason P, Salmoni R, Boscain U, Chitour Y. Limit Time Optimal Syntheses for a control-affine system on S². SIAM J. Control Optim. 47 (2008) 111-143 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1862
Masoero D. Poles of Integrale Tritronquee and Anharmonic Oscillators. Asymptotic localization from WKB analysis. Nonlinearity. vol. 23, (2010), page 2501-2507 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3841
Martino V. Legendre duality on hypersurfaces in Kähler manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34777
Martino V, Montanari A. Lipschitz continuous viscosity solutions for a class of fully nonlinear equations on lie groups. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34699
Martini I, Haasdonk B, Rozza G. Certified Reduced Basis Approximation for the Coupling of Viscous and Inviscid Parametrized Flow Models. Journal of Scientific Computing [Internet]. 2018 ;74:197-219. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85017156114&doi=10.1007%2fs10915-017-0430-y&partnerID=40&md5=023ef0bb95713f4442d1fa374c92a964
Martini I, Rozza G, Haasdonk B. Reduced basis approximation and a-posteriori error estimation for the coupled Stokes-Darcy system. Advances in Computational Mathematics. 2015 ;special issue for MoRePaS 2012(in press).
Marson A, Donadello C. Stability of front tracking solutions to the initial and boundary value problem for systems of conservation laws. NoDEA Nonlinear Differential Equations Appl. 14 (2007) 569-592 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1769
Marson A. Approximation, Stability and control for Conservation Laws. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/5500
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Marra A, Mola A, Quartapelle L, Riviello L. Calculation of impulsively started incompressible viscous flows. Int. J. Numer. Meth. Fluids. 2004 ;46:877–902.
Marigo A, Piccoli B, Bicchi A. Reachability Analysis for a Class of Quantized Control Systems. In: Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. IEEE; 2000. Available from: http://hdl.handle.net/1963/3518

Pages

Sign in